Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

How to soothe numbness after meth injection in arm hitting a nerve around vein?

User rating for this question
Very Good
Answered by

Addiction Medicine Specialist
Practicing since : 2002
Answered : 1486 Questions
after a meth injection in arm possibly hitting a nerve around the vein, how do i soothe the feeling of numbness and slow burn?
Posted Sun, 8 Dec 2013 in Drug Abuse
Answered by Dr. Preeti Parakh 13 hours later
Brief Answer: Elevation, hot compress. Detailed Answer: Hi, Welcome to Healthcare Magic! Possibly the lining of the vein was breached during the injection and this is causing the numbness and the burning sensation. Keep your arm elevated above the level of the heart and apply hot compress on the area. Also avoid injecting in the same arm for some time. Please do not worry. This is not a permanent damage and you will be fine in a day or so. Please let me know if there is any worsening. Best wishes. Dr Preeti Parakh MD Psychiatry
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor